# SDR CA151116009

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,367 hours
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING STRUCTURAL INSPECTION A-CHECK ITEM 37, WHICH STATES AT FS 288 CHECK FOR STRESSED AND MISSING FASTENERS ON THE LOWER FUSELAGE BULKHEAD, PN 114-430094-13 OR -15.  PERFORM AN NDI EDDY CURRENT CHECK ON SPECIFIC FASTENERS ON THE LT AND RT SIDE OF THE BULKHEAD, REF FIGURE 27.  SCAN AROUND THE FASTENERS AS CLOSE TO THE FASTENERS AS POSSIBLE. FIG 27 ON UPPER HI-LOKS IN FRAME 288, LT AND RT TUBS.  CRACKS WERE FOUND DURING NDT INSPECTION ON UPPER HI-LOKS IN FRAME 288 LT AND RT TUBS.  CRACKS REPAIRED. ALL DAMAGE REMOVED AT UPPER HI-LOK HOLES.  NDT CARRIED OUT TO CONFIRM DAMAGE WAS REMOVED.  CASTINGS INSTALLED WET WITH PR1422 WITH ALL HL20PB6 HI-LOKS.  ALL AREAS PREPPED/EPOXY PRIMED TO MEET MIL-P-23377 IAW AMM 20-08-00.  OVER ALL FITTING SIZE APPROXIMATELY. 6 X 4 X 1 THICK.
